Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi i am taking 100 mg of atenolol, 100 mg

hi i am taking 100 mg of atenolol, 100 mg of losartan an triametherene every other day. i am 52, in menopause and my calcium level 11. i suffer from extreme abdominal bloating/pain, dizziness, acid reflux and i do not sleep well. Can the high dosage of the meds be causing these issues and parathyroid problems?
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, This is Manoj. I am having hypertension when i checked with the doctor yesterday. It showed 160/110 and next day in the evening the reading goes high to 180/110 and then day after tomorrow in the morning, it showed 160/100. Doctor prescribed me Atenolol 50 mg for 10 days and in the 8th day of this course, she will check my pressure again. Should I take blood pressure tablet? Will it be okay by dieting and exercise instead of taking medicine?

doctor1 MD

I am 40 years old & I m on Atenolol for tachycardia. Because of fluid intake my doctor put me on Triamterene a year ago. I have been extremely tired, no energy at all. I feel at times that I could just sleep for days. The fatigue gets worse as the day goes on. I checked my BP yesterday and at 2:05pm it was 77/56, pulse 83 at 2:09 96/52, pulse 80 at 3:39pm 100/59, pulse 80 & at 4:45pm 92/52, pulse 65. This morning at 9:12am it was 97/55, pulse 83. Is it too low or am I just imagining things.

doctor1 MD

I have been told by my doctor to stop taking Atenolol, in order to see if it is necessary for me to take it (100 mg mane), as well as Ramapril 2.5 mg, to control my hypertension. Is it safe just to discontinue Atenolol, or should I cut the dose gradually?

Loading Online Doctors....